# SDR DL73S041116

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 58,235 hours, 44,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 4L SKIN LAP JOINT REVEALED A CRACK AT FS 411.  THE CRACK WAS REMOVED WITH A 7 INCH CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER THE B737 SRM AND PER ER/A 095530-14AD.
